# SDR ASAA2023050343103

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 60,420 hours, 17,811 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM040200B
- Condition: Out Of Limits
- Location: #2 Engine
- Part time: 41,166 hours, 11,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78472010 #2 ENG FAN LUBE. FOUND OUT OF LIMITS MISSING CU-N1 COATING IN THE PRESSURE FACE AREA ON THE CONCAVE SIDE BLADE #19. GROUNDED - YES. REPLACED BLADE PAIR PER ASA T.C. 78472010.
